# SDR 0602249877

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 60,648 hours, 55,306 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE ON FINAL APPROACH AFTER THE LANDING GEAR AND FLAPS WERE EXTENDED THE AIRCRAFT LOSS ALL OF THE FLUID AND PRESSURE IN THE RT HYDRAULIC SYSTEM. THE CREW CONTINUED THE APPROACH AND LANDED UNEVENTFULLY. TAXI OR TOWED TO GATE WAS NOT SPECIFIED. MAINTENANCE FOUND A FAILED RIGID HYDRAULIC LINE IN THE RT WHEEL WELL AND REPLACED IT WITH A TEMPORARY FLEX LINE. THE SYSTEM WAS RE-SERVICED AND LEAK CHECKED BEFORE THE AIRCRAFT RETURNED TO SERVICE.
